A remark on the eigenvalues of generalized circulants
Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 135-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1978__37_1-2_115342,
author = {Chao, Chong-Yun},
title = {A remark on the eigenvalues of generalized circulants},
journal = {Portugaliae mathematica},
pages = {135--144},
year = {1978},
volume = {37},
number = {1-2},
mrnumber = {0620307},
zbl = {0471.15004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115342/}
}
Chao, Chong-Yun. A remark on the eigenvalues of generalized circulants. Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 135-144. http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115342/